# SDR VNAA202101309991

- Difficulty date: January 26, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 23,753 hours, 18,296 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE INBOARD MACHINED RIB CRACKED AT 15.50.
